메뉴 건너뛰기




Volumn 321, Issue 1, 2006, Pages 299-307

Absolute equal distribution of the eigenvalues of discrete Sturm-Liouville problems

Author keywords

Absolute equal distribution; Boundary conditions; Eigenvalue; Sturm Liouville

Indexed keywords


EID: 33646381862     PISSN: 0022247X     EISSN: 10960813     Source Type: Journal    
DOI: 10.1016/j.jmaa.2005.08.040     Document Type: Article
Times cited : (1)

References (6)
  • 2
    • 0035501552 scopus 로고    scopus 로고
    • Banded matrices and difference equations
    • Kratz W. Banded matrices and difference equations. Linear Algebra Appl. 337 (2001) 1-20
    • (2001) Linear Algebra Appl. , vol.337 , pp. 1-20
    • Kratz, W.1
  • 3
    • 0035501546 scopus 로고    scopus 로고
    • Spectral behavior of matrix sequences and discretized boundary value problems
    • Serra Capizzano S. Spectral behavior of matrix sequences and discretized boundary value problems. Linear Algebra Appl. 337 (2001) 37-78
    • (2001) Linear Algebra Appl. , vol.337 , pp. 37-78
    • Serra Capizzano, S.1
  • 4
    • 0038734196 scopus 로고    scopus 로고
    • Absolute equal distribution of families of finite sets
    • Trench W.F. Absolute equal distribution of families of finite sets. Linear Algebra Appl. 367 (2003) 131-146
    • (2003) Linear Algebra Appl. , vol.367 , pp. 131-146
    • Trench, W.F.1
  • 5
    • 3042570112 scopus 로고    scopus 로고
    • A unifying approach to some old and new theorems on distribution and clustering
    • Tyrtyshnikov E.E. A unifying approach to some old and new theorems on distribution and clustering. Linear Algebra Appl. 232 (1996) 1-43
    • (1996) Linear Algebra Appl. , vol.232 , pp. 1-43
    • Tyrtyshnikov, E.E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.